# SDR XNOA1201

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 35,844 hours, 17,855 cycles
- Engine: Ge CF650C2
- System (JASC): 3242 · Brake
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK NR 5, 7 BRAKES LOCKED UP.  REMOVED AND REPLACED ELECTRO VALVE IAW A300MM 32-42-11, BLED BRAKING SYS FROM FL COMPT.  (STATUS: ORIG/CLOSED)
